Review: could Alcohol cause Rash (Rashes)?
Summary: Rash is found among people who take Alcohol, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Chantix, and have Quit smoking.
We study 5,669 people who have side effects while taking Alcohol from FDA and social media. Among them, 70 have Rash. Find out below who they are, when they have Rash and more.
You are not alone: join a mobile support group for people who take Alcohol and have Rash >>>
Alcohol has active ingredients of alcohol. It is often used in stress and anxiety. (latest outcomes from 5,729 Alcohol users)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 150,999 Rash patients)
On Jan, 2, 2015: 5,669 people reported to have side effects when taking Alcohol. Among them, 70 people (1.23%) have Rash.
Time on Alcohol when people have Rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Rash when taking Alcohol * :
Age of people who have Rash when taking Alcohol * :
Severity of Rash when taking Alcohol ** :
|least||moderate||severe||most severe |
How people recovered from Rash ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Smoking cessation therapy (7 people, 10.00%)
- Pain (6 people, 8.57%)
- Hepatitis c (6 people, 8.57%)
- Depression (5 people, 7.14%)
- Hypertension (4 people, 5.71%)
Top co-used drugs for these people * :
- Chantix (7 people, 10.00%)
- Benadryl (6 people, 8.57%)
- Pegasys (6 people, 8.57%)
- Oxycontin (5 people, 7.14%)
- Vitamins (5 people, 7.14%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rash while taking Alcohol?
You are not alone! Join a mobile support group:
- support group for people who take Alcohol and have Rash
- support group for people who take Alcohol
- support group for people who have Rash
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
- Cloxacillin and mefenamic can take at the same time
my husband suffering very pain from an motorcycles accident..his behavior really change because from pain.and its breaking my heart to saw his changes especially how he treat her daughter.
- Can excessive consumption of marijuana cause sudden sleeping phobia which lasts longer (in days) ?
I have been taking marijuana since 2 years and sleep a lot. I always had sleeping disorder like, If someone is doing anything in my room, I can't sleep. I always think of something before sleeping and then I will have some random dream and sleep long if undisturbed. If someone wakes me up in the middle it takes time to go to sleep again. Generally I sleep around 2 AM and wake up at 12 PM. Four days ago I took marijuana for about 4 or five hours while watching movies (which I do very regularly) and went to bed. At 2:30 AM I felt kind of going in to darkness and highly afraid of the darkness, My heart rate was 142 and I was so afraid that I couldn't control my mind and got admitted to nearest hospital in ICU. They gave me sleeping pills and some drips (sodium chloride and some other injections). My blood report showed normal except 22.5 WBC which should be between 6 to 9. I didn't tell them that I have been smoking marijuana since I am a PhD student in my institute and they will simply throw me out if I do. Since that night I couldn't sleep without sleeping pills and whenever I try to, I feel the same terror and my heart bit starts increasing. During day time I feel highly anxious and uncomfortable. I want my old life back and I haven't smoked marijuana since that day and I promise not to. Please help me or I feel some night I will die while sleeping.
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
More questions for: Alcohol, Rash
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Miscarriage 6 weeks while on sertraline
On sertraline 150 mg a day, alcohol (1+ drink a day) and high caffeine. Sertraline lowered to 100mg when 4.5 weeks pregnant, no alcohol no caffeine. Miscarried at 6 weeks.
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Benadryl completed suicide 50 year old
My mother comitted suicide by taking a bottle of Benadryl. She also had been drinking, she had taken xanax and drank beer, she also took 300 Benadryl pills and started having seizures and went to the hospital was brain dead and her heart stopped the next morning.
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
More reviews for: Alcohol, Rash
Comments from related studies:
From this study (8 hours ago):
Have itchy chest that appeared 10 days after stopping ketorolac/torodol pills. Have had itchiness for two weeks now. Doctor said it is most likely a delayed allergic reaction to the medication
From this study (5 days ago):
I have been taking these meds since last March/April. They seem to have improved my condition considerably during last summer.
However, for some reason I regressed in December 2014. I do not know why. Doctor has recommended that I decrease daily intake of Hydroxychloroquine from 200mg to 100mg. I have started doing this about a week ago but I am not feeling much different.
From this study (6 days ago):
Low grade fever, coughing, sore throat, body aches
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.